Acetaminophen Recall – Very Important Notice If You Use This Product

November 10, 2006 by · Leave a Comment
Filed under: Health Tips Library 

“The Associated Press reported a massive recall of generic
acetaminophen caplets (500 mg) that are manufactured for sale as “store
brands” for Wal-Mart, CVS, Walgreens, Costco and other stores.

Eleven million bottles were recalled when metal fragments were found in
some of the caplets.

*The FDA has not yet released a list of store brands and batch numbers
affected by the recall. If you have questions, you can call Perrigo, the
manufacturer, toll free at (877) 546-0454.

If you have taken any of these pills and are experiencing discomfort in
the throat or stomach, call your doctor immediately.

Of course, this isn’t the only potential danger of acetaminophen.” It’s
overuse is the No. 1 cause of liver failure in America.*

Information courtesy of Today’s Health Tip

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!


You must be logged in to post a comment.